It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Infant Care (up to 18 months old) Board Index
Pages: 1Showing 1 - 13 of 13 for extreme fussiness. (0.003 seconds)


... remember reading that excessive or unusual crying after a shot is a sign something isn't right. Definetly insist your baby be seen by the doc or go to ER if the extreme crying and fussiness persists after a week. ... (9 replies)
... I definitely agree with at least spacing the shots out from here on out. That is what I intend to do with my daughter. I saw on the nightly news a couple weeks ago where a couple won a government settlement because their child developed autism after being given 5 simultaneous vaccinations at 18 months. The couple said their daughter was developing normal. After the shots,... (9 replies)
... To the original poster........... I agree with Alexa, do some more research on the subject. What your baby is in the middle of is considered a pretty significant reaction to the shot. I would strongly consider having the baby's shots spaced out next time, or maybe even not giving that one at all again. Also, not to offend anyone by disagreeing...but giving Tylenol has... (9 replies)

... I agree with Kitty, staggering if you choose that route may be more of a pain, but the truth is there are some very dangerous and toxic chemicals in all vaccines. Like I mentioned before, a babies body does not have the ability to deal with these harsh chemicals and they are more susceptable to a reaction. These chemicals are stored away in the tissues of the body because they... (9 replies)
... Do a little homework on the subject and see how the idea of staggering the remaining shots grabs you. That is what we are doing and yes, the "pain-in-the-butt" factor rises, but its worth it to me to ensure my child's safety. MY opinion ( just my opinion based on my research, don't anybody get excited :) )is that it is too many chemicals at once for their little bodies to... (9 replies)
... She was given the Tylenol right after her shots and she is only given it now if she is screaming (high pitched which she does when she's very uncomfortable). The Tylenol does calm her down a bit. She is doing better today so far and we will have to see what happens. Hopefully she continues feeling better. (9 replies)
... I agree with the warm bath idea. My little one is always relaxed with a bath, especially after getting her shots. Her little legs just get so sore and this really helps her. Let her soak, and sing to her. You may feel funny at first, but it definitely helps with my daughter. As far as giving her Tylenol, does she act less fussy after receiving it? If she's still fussy,... (9 replies)
... The difficult part is that if the vaccines are causing your baby to act like this, many doctors will not acknowledge it. If she is crying and cranky, I really don't think you should keep giving her Tylenol, that is a drug after all and if she is not sick and does not have a fever, I think it is dangerous personally. I have a couple of suggestions, if this isn't subsiding you... (9 replies)
... I remember it was only after the first set of shots that my son was cranky. He is now 16 months and he hasn't acted this way with any of his other shots. Infact, he hardly cried with his last set. (9 replies)
... My baby just got her 1st vaccinations and she screamed like I've never heard her scream before for 12 hours after getting them. I was giving her Tylenol and nothing seemed to help. It's now several days later and she is still extremely fussy (but not as bad as the first 12 hours). She is crying much more than she ever had before and we can't take her out in public because she... (9 replies)
... Hello Heavenly :wave: My son had reflux as an infant, but it was misdiagnosed by his pediatrician until he was 6 mos. old. Usually the symptoms are projectial vomiting (like the exorcist), extreme fussiness and colic, alot of crying after you burp them (this is because the acid comes up and burns their throats :( ...the biggest one for me was when I would try to feed my... (4 replies)
... n allergy and may be just colic, HOWEVER, my gastro and ped both say he will outgrow this, and is an immaturity whether it is an allergy or not. He only exhibits extreme gassy and fussiness, bad diaper rash and blood in his stool, some vomiting, but nothing major. ... (19 replies)
... c I kept taking her to the pediatrician and they also diagnosed her with reflux, and the medication DID help for spitting up, but not the extreme gassiness and pain. ... (8 replies)




Pages: 1

All times are GMT -7. The time now is 01:09 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!